MAUDE Adverse Event Report: INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM (6F, 4.0-8.0MM); SCAFFOLD, DISSECTION REPAIR

INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM (6F, 4.0-8.0MM); SCAFFOLD, DISSECTION REPAIR
Model Number 206135061
Medical Device Problem Code Ejection Problem (4009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block a: the patient's dob or age at time of event, sex, gender, weight, ethnicity, and race are unknown.Block b6/b7: patient information regarding relevant tests/laboratory data or medical history are unknown.Block h3: the tack device with five fully expanded tack components were returned for evaluation.Additionally, it was noted that the hemostatic valve was returned in the locked position.Visual inspection found a damaged (kinked and twisted) shaft and lumen.During functional testing, an attempt was made to pin and pull the device to insert and withdraw the outer sheath but was unsuccessful; signaling the hemostatic valve was functioning appropriately.Block h6: based on the device evaluation, a possible root cause may be due to improperly locking the hemostatic valve prior to device withdrawal.The ifu warns that failure to tighten (lock) the hemostatic valve prior to repositioning the delivery system could result in inadvertent deployment of additional tack implant(s).Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
The tack endovascular system (tes) was used in a peripheral procedure.During use, one tack was deployed successfully in the popliteal artery.The physician planned to deploy additional tacks in the other areas of the sfa, which required the device to be removed from the patient in order to reposition.As the device was being pulled over the wire outside of the patient's body, the outer sheath retracted, and unintentionally deployed the remaining 5 tacks.The procedure was completed using a regular stent to treat the sfa.No patient injury reported.This product problem is being submitted because the tack inadvertently deployed.There is potential for harm if it were to recur.

Brand Name
TACK ENDOVASCULAR SYSTEM (6F, 4.0-8.0MM)
Common Device Name
SCAFFOLD, DISSECTION REPAIR
Manufacturer (Section D)
INTACT VASCULAR, INC.
5905 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
INTACT VASCULAR, INC.
5905 nathan lane north
plymouth MN 55442
Manufacturer Contact
diana melliza galvez
5905 nathan lane north
plymouth, MN 55442
510933-4541
MDR Report Key19665820
Report Number3012608866-2024-00002
Device Sequence Number6904742
Product Code QCT
UDI-Device Identifier00850003494036
UDI-Public(01)00850003494036
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2023
Device Model Number206135061
Device Catalogue Number206135061
Device Lot Number253315
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK MFG AND SIZE: GUIDE CATHETER; UNK MFG AND SIZE: GUIDE WIRE; UNK MFG AND SIZE: INTRODUCER SHEATH
Patient SexUnknown